The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (187 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 28, Issue 3, 2009, pp. 333–347
DOI: 10.4171/ZAA/1388

Published online: 2009-09-30

Local Tb Theorem on Spaces of Homogeneous Type

Chaoqiang Tan[1] and Lixin Yan[2]

(1) Shantou University, Shantou, China
(2) Zhongshan University, Guangzhou, China

In this article, we obtain a local Tb theorem for singular integral operators on spaces of homogeneous type by using tree selection algorithm of the dyadic model and the BCR algorithm, which extends an earlier result of M. Christ [Colloq. Math. 60/61 (1990), 601–628].

Keywords: Local Tb theorem, singular integral operators, trees, BCR algorithm, spaces of homogeneous type

Tan Chaoqiang, Yan Lixin: Local Tb Theorem on Spaces of Homogeneous Type. Z. Anal. Anwend. 28 (2009), 333-347. doi: 10.4171/ZAA/1388